# SDR CA970306002

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR TORQUE TUBE ATTACH CASTING CRACKED FROM INBOARD TAPER HOLE TO INBOARD EDGE OF CASTING.  REPLACED.  PART TT: 18,624 HOURS.
